# SDR ZSE2003F00002

- Difficulty date: March 19, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N498AC
- Make and model: Beech 200BEECH
- Aircraft serial: BB287
- Engine: Pwa PT6A60A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10143002141
- Condition: Cracked
- Location: Fuselage
- Part time: 8,301 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 INCH CRACK AT LOWER AFT CENTER OF BULKHEAD RUNNING SIDE TO SIDE.
